# SDR AWXA200700572

- Difficulty date: April 19, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,769 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457679
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - CRACKED STRINGER, BS 500C, S16R.  REPAIRED STRINGER, BS 500C, S16R IAW AWA ER 03-5312-01094-DD1.
